# SDR CA020830003

- Difficulty date: July 28, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,064 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: W, R
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR REMOVED FOR OVERSPEEDING AND DROOPING. REMOVED AT11485.1 INSTALLED AT11393.9 DIFFERENCE 91.2
